# SDR WTAA960177

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay Box
- Part number: 120011R
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SFO - LEFT MAIN GEAR WARNING ON CLIMB-OUT.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED LANDING GEAR RELAY BOX.  GEAR RETRACTION SYSTEM OPERATIONAL CHECK NORMAL.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
